# SDR DALA13063796713

- Difficulty date: November 22, 2013
- Submitted: November 26, 2013
- Operation: Air carrier
- Aircraft: N6713Y
- Make and model: Boeing 757232
- Aircraft serial: 30777
- Aircraft time: 45,208 hours, 16,499 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR INTERIOR SKIN DENTED & CRACKED AT LIGHTING HOLE BS 358.   ACCOMPLISHED DVI OF REWORKED AREA WITH NO DAMAGE HOLES FOUND TRIMMED CRACK.  HFEC WITH DAMAGE FREE CONDITION, FABRICATED DOUBLER REPAIR & SHIM'S & DOUBLER.   TREATED PRIMED & TOP COATED REPAIR PART & BARE METAL INSTALLED REPAIR PARTS, APPLIED CORROSION INHIBITING COMPOUND IAW SRM 51-20-01, ERA 520328-14, REV "O" & PSM 900-5-1, NR 04.
